Previous |  Up |  Next

Article

Title: Inertial law of quadratic forms on modules over plural algebra (English)
Author: Jukl, Marek
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 255-263
Summary lang: English
.
Category: math
.
Summary: Quadratic forms on a free finite-dimensional module are investigated. It is shown that the inertial law can be suitably generalized provided the vector space is replaced by a free finite-dimensional module over a certain linear algebra over $\R$ ( real plural algebra) introduced in [1]. (English)
Keyword: quadratic forms over a real plural algebra
Keyword: plural signature
Keyword: inertia theorem
Keyword: free module
Keyword: bilinear form
Keyword: polar basis
Keyword: linear algebra
Keyword: quadratic form
MSC: 11E04
MSC: 11E08
MSC: 11E39
MSC: 15A63
idZBL: Zbl 0867.11023
idMR: MR1369684
.
Date available: 2009-09-24T21:11:27Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126009
.
Reference: [1] M. Jukl: Linear forms on free modules over certain local ring.Acta UP Olomouc, Fac. rer. nat. 110; Matematica 32 (1993), 49-62. Zbl 0810.13006, MR 1273169
Reference: [2] M. F. Atiyah, I. G. MacDonald: Introduction to commutative algebra.Addison-Wesley, Reading, Massachusetts, 1969. Zbl 0175.03601, MR 0242802
Reference: [3] B. R. McDonald: Geometric algebra over local rings.Pure and applied mathematics. New York, 1976. Zbl 0346.20027, MR 0476639
.

Files

Files Size Format View
MathBohem_120-1995-3_4.pdf 443.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo